23.04.2017   




Print Edition: ISSN 1584 - 2851
Online Edition: ISSN 1843 - 4401


Carpathian J. Math. is a category A journal in the CNCSIS classification

Impact Factor 2015:     0.610

Indexed by:
Science Citation Index Expanded
SCOPUS
Mathematical Reviews
Zentralblatt MATH

Current rejection rate: 80 %


RSS Feed RSS
Contents (PDF)
Vol. 31 (2015), No. 3, 28 September 2015
 
CJM celebrates 25 years of publication of its new series
Author: Vasile Berinde
Abstract: This year, Carpathian Journal of Mathematics (CJM) reaches an important milestone - 25 years of publication of its new series. Following an already well established tradition of marking the main anniversary moments of the journal by an editorial, see [Berinde, V., Anniversary: Ten years of publication of the new series of Buletin Științific, Bul. Științ. Univ. Baia Mare, Ser. B., Matematică-Informatică, 16 (2000), No. 1, i–ii] and [Berinde, V., Carpathian Journal of Mathematics: Celebrating 20 years of publication of the new series, Carpathian J. Math., 26 (2010), No. 2, i–vi], it is the main aim of this note to present a detailed account of what has been achieved since the previous anniversary editorial written five years ago.
No. of downloads: Full access PDF |
Systems of variational relations with lower semicontinuous set-valued mappings
Author: Mircea Balaj
Abstract: In this paper, we use fixed point techniques to establish existence criteria of the solution for a system of two variational relations with lower semicontinuous set-valued mappings.
PDF |
No. of downloads: 179 Full access PDF |
A constructive approach to coupled fixed point theorems in metric spaces
Author: Vasile Berinde / Mădălina Păcurar
Abstract: In this paper we establish the existence and uniqueness of a coupled fixed point for operators $F:X \times X \rightarrow X$ satisfying a new type of contractive condition, which is weaker than all the corresponding ones studied in literature so far. We also provide constructive features to our coupled fixed point results by proving that the unique coupled fixed point of $F$ can be approximated by means of two distinct iterative methods: a Picard type iterative method of the form $x_{n+1}=F(x_n,x_n),\,n\geq 0$, with $x_0\in X$, as well as a two step iterative method of the form $y_{n+1}=F(y_{n-1}, y_n),\,n\geq 0$, with $y_0,y_1 \in X$. We also give appropriate error estimates for both iterative methods. Essentially we point out that all coupled fixed point theorems existing in literature, that establish the existence and uniqueness of a coupled fixed point with equal components, could be derived in a much more simpler manner.
PDF |
No. of downloads: 172 Full access PDF |
Fixed point theorems for cyclic non-self single-valued almost contractions
Author: Vasile Berinde / Mihaela Ancuța Petric
Abstract: Let $X$ be a Banach space, $A$ and $B$ two non-empty closed subsets of $X$ and let $T:A\cup B\to X$ be an operator. We define the notion of cyclic non-self almost contraction and we give a corresponding fixed point theorem.
PDF |
No. of downloads: 121 Full access PDF |
Fixed point theorems for Zamfirescu mappings in metric spaces endowed with a graph
Author: Florin Bojor / Magnolia Tilca
Abstract: Let $\left( {X,d} \right)$ be a metric space endowed with a graph $G$ such that the set $V\left( G \right)$ of vertices of $G$ coincides with $X$. We define the notion of G-Zamfirescu maps and obtain a fixed point theorem for such mappings. This extends and subsumes many recent results which were obtained for mappings on metric spaces endowed with a graph and for cyclic operators.
PDF |
No. of downloads: 129 Full access PDF |
Common fixed points for an uncountable family of weakly contractive operators
Author: Parin Chaipunya / Poom Kumam
Abstract: In this paper, we consider some behavior concerning common fixed points of an uncountable family of operators. We apply here the concept of circular metric spaces, and the operators are assumed to satisfy different rates of weak contractivity. We show under certain assumptions that weakly contractive family have some strong relationships to its common selector in terms of their fixed points.
PDF |
No. of downloads: 106 Full access PDF |
Fixed points for mappings defined on generalized gauge spaces
Author: Mitrofan M. Choban
Abstract: In this article, the distinct classes of continuous pseudo-gauge structures and pseudometrics (perfect, quasi-perfect, sequentially complete) are defined and studied in depth. The conditions under which the set of fixed points of a given mapping of a space with concrete pseudo-gauge structure is non-empty are determined. Some examples are proposed.
PDF |
No. of downloads: 102 Full access PDF |
Common fixed points of two finite families of nonexpansive mappings by iterations
Author: Hafiz Fukhar-ud-din
Abstract: We study a Mann type iterative scheme for two finite families of nonexpansive mappings and establish $\triangle -$ convergence and strong convergence theorems. The obtained results are applicable in uniformly convex Banach spaces (linear domain) and CAT (0) spaces (nonlinear domain) simultaneously.
PDF |
No. of downloads: 113 Full access PDF |
On a generalized coupled fixed point theorem in $\mathcal{C}[0,1]$ and its application to a class of coupled systems of functional-integral equations
Author: J. Harjani / J. Rocha / K. Sadarangani
Abstract: In this paper, we present a result about the existence of a generalized coupled fixed point in the space $\mathcal{C}[0,1]$. Moreover, as an application of the result, we study the problem of existence and uniqueness of solution in $\mathcal{C}[0,1]$ for a general system of nonlinear functional-integral equations with maximum.
PDF |
No. of downloads: 98 Full access PDF |
Some fixed points results on Branciari metric spaces via implicit functions
Author: Erdal Karapinar
Abstract: In this paper, we introduce the notion of $\alpha$-implicit contractive mapping of integral type in the context of Branciari metric spaces. The results of this paper, generalize and improve several results on the topic in literature. We give an example to illustrate our results.
PDF |
No. of downloads: 119 Full access PDF |
A general convergence theorem for multiple-set split feasibility problem in Hilbert spaces
Author: Abdul Rahim Khan / Mujahid Abbas / Yekini Shehu
Abstract: We establish strong convergence result of split feasibility problem for a family of \linebreak quasi-nonexpansive multi-valued mappings and a total asymptotically strict pseudo-contractive mapping in infinite dimensional Hilbert spaces.
PDF |
No. of downloads: 108 Full access PDF |
Common best proximity points for proximity commuting mapping with Geraghty's functions
Author: Poom Kumam / Chirasak Mongkolkeha
Abstract: In this paper, we prove new common best proximity point theorems for proximity commuting mapping by using concept of Geraghty's theorem in complete metric spaces. Our results improve and extend recent result of Sadiq Basha [Basha, S. S., Common best proximity points: global minimization of multi-objective functions, J. Glob Optim, 54 (2012), No. 2, 367-373] and some results in the literature.
PDF |
No. of downloads: 101 Full access PDF |
On the theory of fixed point theorems for convex contraction mappings
Author: Viorica Mureșan / Anton S. Mureșan
Abstract: Based on the concepts and problems introduced in [Rus, I. A., The theory of a metrical fixed point theorem: theoretical and applicative relevances, Fixed Point Theory, 9 (2008), No. 2, 541--559], in the present paper we consider the theory of some fixed point theorems for convex contraction mappings. We give some results on the following aspects: data dependence of fixed points; sequences of operators and fixed points; well-posedness of a fixed point problem; limit shadowing property and Ulam-Hyers stability for fixed point equations.
PDF |
No. of downloads: 100 Full access PDF |
Fixed point theorems for correspondences with properties weaker than lower semicontinuity
Author: Monica Patriche
Abstract: In this paper, we study existence of fixed points for correspondences having weak continuity properties. The obtained results extend or improve the corresponding results present in literature. We use continuous selection technique and also well-known KKM principle in order to establish our fixed point theorems.
PDF |
No. of downloads: 113 Full access PDF |
A new type of contractions that characterize metric completeness
Author: Ovidiu Popescu
Abstract: We prove that a new type of contractions characterizes the metric completeness of the underlying space. We also discuss the Meir-Keeler fixed point theorem.
PDF |
No. of downloads: 112 Full access PDF |
Some fixed point theorems via partial order relations without the monotone property
Author: Warut Saksirikun / Narin Petrot
Abstract: The main aim of this paper is to consider some fixed point theorems via a partial order relation in complete metric spaces, when the considered mapping may not satisfy the monotonic properties. Furthermore, we also obtain some couple fixed point theorems, which can be viewed as an extension of a result that was presented in [V. Berinde, Generalized coupled fixed point theorems for mixed monotone mappings in partially ordered metric spaces, Nonlinear Anal., 74 (2011), 7347--7355].
PDF |
No. of downloads: 116 Full access PDF |
A new approach to $\alpha$-$\psi$-contractive mappings and generalized Ulam-Hyers stability, well-posedness and limit shadowing results
Author: Wutiphol Sintunavarat
Abstract: In this paper, we introduce the new concept of weakly $\alpha$-admissible mapping and give example to show that our concept is different from the concept corresponding existing in the literature. We also establish fixed point theorems by using such concept along with $\alpha$-$\psi$-contractive condition and give some example which support our main result while previous results in literature are not applicable. Moreover, we study the generalized Ulam-Hyers stability, the well-posedness and the limit shadowing for fixed point problems satisfy our conditions.
PDF |
No. of downloads: 125 Full access PDF |
A generalization of Nadler fixed point theorem
Author: Francesca Vetro
Abstract: Jleli and Samet gave a new generalization of the Banach contraction principle in the setting of Branciari metric spaces [Jleli, M. and Samet, B., A new generalization of the Banach contraction principle}, J. Inequal. Appl., 2014:38 (2014)]. The purpose of this paper is to study the existence of fixed points for multivalued mappings, under a similar contractive condition, in the setting of complete metric spaces. Some examples are provided to illustrate the new theory.
PDF |
No. of downloads: 108 Full access PDF |


Design by PrimeTech
Website Security Test